Srivastava, Vipin, Kremer, K. (2006) Self-avoiding random walks and the two-dimensional localization theorem. Physical Review B, 73 (3) doi:10.1103/physrevb.73.033404
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Self-avoiding random walks and the two-dimensional localization theorem | ||
Journal | Physical Review B | ||
Authors | Srivastava, Vipin | Author | |
Kremer, K. | Author | ||
Year | 2006 (January 11) | Volume | 73 |
Issue | 3 | ||
Publisher | American Physical Society (APS) | ||
DOI | doi:10.1103/physrevb.73.033404Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 14184445 | Long-form Identifier | mindat:1:5:14184445:1 |
GUID | 0 | ||
Full Reference | Srivastava, Vipin, Kremer, K. (2006) Self-avoiding random walks and the two-dimensional localization theorem. Physical Review B, 73 (3) doi:10.1103/physrevb.73.033404 | ||
Plain Text | Srivastava, Vipin, Kremer, K. (2006) Self-avoiding random walks and the two-dimensional localization theorem. Physical Review B, 73 (3) doi:10.1103/physrevb.73.033404 | ||
In | (2006, January) Physical Review B Vol. 73 (3) American Physical Society (APS) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |